# SDR ASOA2015020912188

- Difficulty date: January 19, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 15,347 hours, 10,070 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SKIN PANEL 584EB FOUND CHAFED.   BLENDED DAMAGE IAW SRM 51-12-00-001-001-A01 FOUND TO BE OUT OF LIMITS IAW SRM 57-52-01-101-001-A01.  RECEIVED AND COMPLIED WITH ECTC EA 32-2015-026.
